CSpace
REPRESENTATIONS AND ENUMERATIONS OF SEMIORDERS WITH HEIGHT ONE
WU, SQ
1994
Source PublicationACTA MATHEMATICA SCIENTIA
ISSN0252-9602
Volume14Issue:2Pages:174-178
AbstractIn this paper, we represent semiorders with height at most one by ordered paritions and give an analytic formula for enumerating the semiorders of an n-set. Problem 2. 21, posed by K. P. Bogart in [7], is closed for semiorders and interval orders with height at most one and cardinality n.
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1994PD03500007
PublisherBALTZER SCI PUBL BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28344
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING 100080,PEOPLES R CHINA
Recommended Citation
GB/T 7714
WU, SQ. REPRESENTATIONS AND ENUMERATIONS OF SEMIORDERS WITH HEIGHT ONE[J]. ACTA MATHEMATICA SCIENTIA,1994,14(2):174-178.
APA WU, SQ.(1994).REPRESENTATIONS AND ENUMERATIONS OF SEMIORDERS WITH HEIGHT ONE.ACTA MATHEMATICA SCIENTIA,14(2),174-178.
MLA WU, SQ."REPRESENTATIONS AND ENUMERATIONS OF SEMIORDERS WITH HEIGHT ONE".ACTA MATHEMATICA SCIENTIA 14.2(1994):174-178.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[WU, SQ]'s Articles
Baidu academic
Similar articles in Baidu academic
[WU, SQ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[WU, SQ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.